Bullous Dermatitis and Skin Necrosis Developing after Adrenalin Extravasation


Creative Commons License

Ozcan A. , Baratali E., Meral O., Ergul A. B. , Aslaner H., Coskun R., ...More

EURASIAN JOURNAL OF MEDICINE, vol.47, no.3, pp.226-228, 2015 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 3
  • Publication Date: 2015
  • Doi Number: 10.5152/eurasianjmed.2015.58
  • Title of Journal : EURASIAN JOURNAL OF MEDICINE
  • Page Numbers: pp.226-228
  • Keywords: Adrenalin, bullous dermatitis, child, extravasation, necrosis

Abstract

Extravasation of vasopressors can have serious complications varying from simple local reactions to skin necrosis and compartment syndrome. Here, we presented bullous dermatitis and skin necrosis which developed due to extravasation of adrenalin infusion in a Hodgkin lymphoma patient with septic shock who was admitted due febrile neutropenia.